Hubbert, Simon and Muller, S. (2006) Interpolation with circular basis functions. Numerical Algorithms 42 (1), pp. 75-90. ISSN 1017-1398.
Download (224kB) | Preview
In this paper we consider basis function methods for solving the problem of interpolating data over distinct points on the unit circle. In the special case where the points are equally spaced we can appeal to the theory of circulant matrices which enables an investigation into the stability and accuracy of the method. This work is a further extension and application of the research of Cheney, Light and Xu ([W.A. Light and E.W. Cheney, J. Math. Anal. Appl., 168:110–130, 1992] and [Y. Xu and E.W. Cheney, Computers Math. Applic., 24:201–215, 1992]) from the early nineties.
|School or Research Centre:||Birkbeck Schools and Research Centres > School of Business, Economics & Informatics > Economics, Mathematics and Statistics|
|Date Deposited:||17 Jul 2006|
|Last Modified:||17 Apr 2013 12:32|
Archive Staff Only (login required)